Research

Analysis of the geodesic interpolating spline


Reference:

Shardlow, T. and Mills, A., 2008. Analysis of the geodesic interpolating spline. European Journal of Applied Mathematics, 19 (5), pp. 519-539.

Related documents:

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (435kB) | Preview

    Official URL:

    http://dx.doi.org/10.1017/S0956792508007493

    Abstract

    We study the geodesic interpolating spline with a biharmonic regulariser for solving the landmark image registration problem. We show existence of solutions, discuss uniqueness and show how the problem can be efficiently solved numerically. The main advantage of the geodesic interpolating spline is that it provides a diffeomorphism and we show this is preserved under our numerical approximation.

    Details

    Item Type Articles
    CreatorsShardlow, T.and Mills, A.
    DOI10.1017/S0956792508007493
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher Statementanalysis_gis.pdf: © 2008 Cambridge University
    RefereedYes
    StatusPublished
    ID Code32126

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...